# SDR AALA200801603

- Difficulty date: June 13, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 56,184 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: PBS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT OVERHEAD LT NR TWO DOOR INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT OVERHEAD LT NR TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
